Fibrations over S 1 with pseudo-Anosov monodromy
Fried, David

With the contributions of : Sullivan, Dennis

Travaux de Thurston sur les surfaces - Séminaire Orsay, Astérisque no. 66-67  (1979), p. 251-266
@incollection{AST_1979__66-67__251_0,
     author = {Fried, David},
     title = {Fibrations over $S^1$ with pseudo-Anosov monodromy},
     booktitle = {Travaux de Thurston sur les surfaces - S\'eminaire Orsay},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {66-67},
     year = {1979},
     pages = {251-266},
     zbl = {0446.57023},
     language = {en},
     url = {http://www.numdam.org/item/AST_1979__66-67__251_0}
}
Fried, David. Fibrations over $S^1$ with pseudo-Anosov monodromy, in Travaux de Thurston sur les surfaces - Séminaire Orsay, Astérisque, no. 66-67 (1979), pp. 251-266. http://www.numdam.org/item/AST_1979__66-67__251_0/

[1] D. Fried, Cross-sections to flows, Berkeley Ph.D. thesis, 1976. | MR 2626506

[2] D. Fried, Geometry of cross-sections to flows, to appear. | Article | Zbl 0594.58041

[3] D. Fried, Flow equivalence, hyperbolic systems and a new zeta function for flows, to appear. | Article | MR 684116 | Zbl 0503.58026

[4] M.-E. Hamstrom, Homotopy groups of the space of homeomorphism on a 2 -manifold, III. J. Math. 10 (1966) p. 563-573. | MR 202140 | Zbl 0151.33002

[5] J. Hempel, 3 -manifolds, Princeton. 1976. | MR 415619 | Zbl 0345.57001

[6] J. Milnor, Topology from the differentiable viewpoint, U. Virginia 1966. | MR 226651 | Zbl 0136.20402

[7] P. Orlik, Seifert manifolds, Springer-Verlag, 1972. | Article | MR 426001 | Zbl 0263.57001

[8] R. Roussarie, Plongements dans les variétés feuilletées, Publ. Math. I.H.E.S. 43 (1973), p. 143-168. | Zbl 0356.57017

[9] D. Ruelle and D. Sullivan, Currents, flows and diffeomorphisms, Topology 14 (1975), p. 319-327. | Article | MR 415679 | Zbl 0321.58019

[10] S. Schwartzman, Asymptotic cycles, Ann. Math. 66 (1957), p. 270-284. | Article | MR 88720 | Zbl 0207.22603

[11] J. Stallings, Group theory and three-dimensional manifolds, Yale 1971. | MR 415622 | Zbl 0241.57001

[12] J. Stallings, On fibring certain 3 -manifolds, Topology of 3 -manifolds and related topics, Prentice Hall 1961. | MR 158375

[13] W. Thurston, A norm for the homology of 3 -manifolds, to appear. | MR 823443 | Zbl 0585.57006

[14] W. Thurston, Foliations of 3 -manifolds that are circle bundles, Berkeley, Ph.D. thesis, 1972.

[15] D. Tischler, On fibering certain foliated manifolds over S1, Topology 9 (1970), p. 153-154. | Article | MR 256413 | Zbl 0177.52103

[16] F. Waldhausen, On irreducible 3 -manifolds which are sufficiently large, Ann. of Math. 87 (1968), p. 56-88. | Article | MR 224099 | Zbl 0157.30603